# SDR TRBACPCP2010028

- Difficulty date: March 24, 2010
- Submitted: May 20, 2010
- Operation: Air carrier
- Aircraft: N434AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 434
- Aircraft time: 26,724 hours, 29,356 cycles
- Engine: Pwa PW127
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge
- Condition: Corroded
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION RT WING INBD L/E HINGE BETWEEN RIB 4 AND 5.  REMOVED CORROSION ON RT WING L/E HINGE BETWEEN RIB 4 AND 5 IAW SRM 57-12-10, COMPLIED WITH NR DO/TS-1754/10-13248, NR DO/TS-1754/10, 5667 AND EO E2-57MR-374.
